Korean J. Math. Vol. 28 No. 2 (2020) pp.169-189
DOI: https://doi.org/10.11568/kjm.2020.28.2.169

A Common fixed point theorem on ordered partial $S$-metric spaces and applications

Main Article Content

Sima Soursouri
Nabi Shobkolaei
Shaban Sedghi
Ishak Altun


A common fixed point result for weakly increasing mappings satisfying generalized contractive type in ordered partial $S$-metric spaces are derived. Also as an application of our results we consider a couple integral equations.to guarantee the existence of a common solution.

Article Details


[1] I. Altun and H. Simsek, Some fixed point theorems on ordered metric spaces and application, Fixed Point Theory and Appl. (2010) Article ID 621492, 17 pages. Google Scholar

[2] I. Beg and A. R. Butt, Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear Anal. 71 (2009), 3699–3704. Google Scholar

[3] T. DoVsenovi c, S. Radenovi c and S. Sedghi, Generalized metric spaces: Survey, TWMS J. Pure Appl. Math. 9 (1) (2018), 3-17. Google Scholar

[4] N. V. Dung, N. T. Hieu and S. Radojevi c, Fixed point theorems for g-monotone maps on partially ordered S-metric spaces, Filomat 28 (9) (2014), 1885-1898. Google Scholar

[5] S. G. Matthews, Partial metric topology, Proc. 8th Summer Conference on General Topology and Applications, Ann. New York Acad. Sci. 728 (1994), 183–197. Google Scholar

[6] Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Non-linear Convex Anal. 7 (2) (2006), 289–297. Google Scholar

[7] Y. Rohen, T. DoVsenovi c and S. Radenovi c, A note on the paper " A fixed point theorems in Sb-metric spaces" , Filomat 31 (11) (2017), 3335-3346. Google Scholar

[8] S. Sedghi, N. Shobe and A. Aliouche, A generalization of fixed point theorems in S-metric spaces, Math. Vesnik 64 (3) (2012), 258–266. Google Scholar

[9] S. Sedghi, and N. V. Dung, Fixed point theorems on S-metric spaces, Math. Vesnik 66 (2014), 113–124. Google Scholar

[10] S. Sedghi, A. Gholidahneh, T. DoVsenovi c, J. Esfahani and S. Radenovi c, Common fixed point of four maps in Sb-metric spaces, J. Linear Topol. Algebra 5 (2) (2016), 93-104. Google Scholar

[11] N. Souayah and N. Mlaiki, A fixed point theorem in Sb-metric spaces, J. Math. Computer Sci. 16 (2016), 131–139. Google Scholar

[12] M. R. A. Zand and A. D. Nezhad, A generalization of partial metric spaces, J. Contemp. Appl. Math. 24 (2011), 86–93. Google Scholar